T O P

Ozempic

Ozempic

BluejayElegant7

I hardly feel sick on ozempic, it can be bad for some people but both me and my husband are on it and it's been relatively side effect free for both of us. I'm on the full dose and have been for a while.


jeopardy_themesong

My doc had me start on half the starting dose of 0.25. I didn’t have any major problems. I’ve only thrown up once because I overate and I’ve been on it for more than a month now. Just be careful not to overeat and you should be ok. The meds also wear off through the week so if it makes you sick it shouldn’t be for a full week.


offroadrachael

Thanks so much for your response! I was a totally weenie and only took half of the starting dose tonight 🤣 I will try the full starting dose next week if I tolerate it well.


kyleruder

It has really helped stabilize my blood sugars, more so than any of my oral meds. The side effects are definitely a downside; but only lasted a week or two before I got used to it. To reduce the nausea, I take my injection right before bed so I can sleep on it. By the time I wake up I’m usually feeling pretty normal.


buzzybody21

I’m on ozempic 0.25mg and I had no side effects...compared to victoza. I wouldn’t worry about what hasn’t happened yet.


offroadrachael

Well that last sentence is so true. I need that tattooed on me.


buzzybody21

It’s my mantra. I’m trying to practice what I preach. But damn it’s hard.


EverPunk_Yetti

The only effect that I really noticed was that my taste changed. I've been using it for over a year now. I may not be the best example, though. I had a tonsillectomy at the same time so my sense taste was screwed for a while.


voyracious

I had bad side effects. I was on it for 5 weeks and they got worse every week even though the dosage didn't increase. I was nauseous constantly, weak and tired all the time. My blood sugar was stable but I would feel like it was dropping. I lost at least 10 pounds. I stopped enjoying everything. I might have been able to deal with it better if I had been better adjusted to the reality of being diabetic and what that means regarding my diet and lifestyle. So I went off it and I'm learning how to take care of myself just taking metformin and cutting out most of the carbs in my diet. Apparently I can eat endless sunflower seeds but one hot dog bun shot my sugar up over 300. Whole grain breads eaten with my metformin don't raise my sugar much. So if you've tried changing your food intake and it hasn't worked, it is worth risking the side effects.


No-Ad-6381

I had a great reaction to blood sugars with ozempic. Almost halved my count. The first few weeks I did feel a bit of nausea but it's mostly heartburn-type symptoms that went away with Tums or anti-acid type tablets. This will eventually subside. I've been on ozempic now for about 3 1/2 months and now don't get any nausea. I've lost weight. it almost instantly turned off my appetite, which for me was a big bonus. You will feel fuller for longer after meals and you won't need to eat portion sizes that are as large as you are currently eating. Like the other post said I take my dose late at night about 11pm then sleep. Good luck and I hope you find it as positive an experience as I have.


offroadrachael

I’m glad it’s helped with your blood sugars and weight loss! I’m hoping it will help curb my appetite as well as lower my post prandial blood sugars.


Kah-Neth

I get very mild nausea about 2 nights/week. I am on my fourth week of Ozempic and about to move up to the .5mg dose. When it happens, I drink some water and it goes away.


kaybby13

I just took my first dose at .25 on Monday. I am usually always nauseated, but I haven’t vomited, which is shocking for me. I have had some stomach cramping & have noticed I’ve gone #2 more than normal, especially as I’m eating or directly after I eat. When I have that little spell of #2 I also have gotten the chills/cold sweats, but it goes away fairly quick. I haven’t read all of the comments, but i have heard that most people feel best at the full dose — also to try injections in the thigh for the first several injections as it’s easier on the tummy. & to administer before bed time. But all & all I’ll give my first few days a 6/10. It is at least somewhat tolerable. Wish you luck!!


offroadrachael

Thanks so much! I took my second dose (but first actual full starter dose) tonight. Fingers crossed!


tawakulikhlaas

"Ozempic® may cause serious side effects, including: Possible thyroid tumors, including cancer. Tell your health care provider if you get a lump or swelling in your neck, hoarseness, trouble swallowing, or shortness of breath. These may be symptoms of thyroid cancer. In studies with rodents, Ozempic® and medicines that work like Ozempic® caused thyroid tumors, including thyroid cancer. It is not known if Ozempic® will cause thyroid tumors or a type of thyroid cancer called medullary thyroid carcinoma (MTC) in people." See the following link:[https://www.novocare.com/ozempic/savings-card.html](https://www.novocare.com/ozempic/savings-card.html)


Petra_Ann

For me it caused drug induced neuropathy in my feet. It started about 24 hours after the injection (I think it was the smallest dose that could be given) and by day 3 was at its worse. I couldn't have ANYTHING touch my feet and I have to wear compression stockings for another shitty ass condition. It took until about the 8th day to be able to tolerate anything touching my feet again. Keep in mind, this one is so rare it's not even on the rare side effects list. I'm that type of person that loves attracting the weird rare side effects of medication so my situation is unique. I only speak out about it because drug induced neuropathy IS a real thing and this drug caused it for me. Hundreds of thousands of diabetics around the world have taken this w/o more than having upset bowels...


offroadrachael

Well that sucks. I hope the neuropathy is fully resolved! And I appreciate your last statement which provided nice perspective.


Petra_Ann

The reason I know the neuropathy was drug induced is it went away (with no damage) after the drug was out of my system a day or two.


offroadrachael

That’s wild. So glad it resolved!


offroadrachael

Thank you everyone for your responses! I started it tonight (1/2 of the regular starting dose) so fingers crossed! I’ll post with an update at some point.


restitvtororbis

Let us know how you feel! I’m on my second dose and it’s not fun but I’m going to stick it out for the first month at least.


Graveyardhag

I was perfectly fine on the .25 dose. Docs moved me up early. 0.5 had me feeling a bit gross for a few days but only for the first few weeks. 1ml has me feeling pretty bad for 3 to 4 days currently. But I'm only on my 3rd week of the full dose. They do it like this so the side effects can be managed easier. I haven't actually thrown up or had diarreah just feel really gross.


offroadrachael

I was slightly nauseated for part of the day on Friday, but appetite is back in full force now 🤣. I think I’m going to try the actual starter dose next week.